IJPAM: Volume 73, No. 2 (2011)

COMMON FIXED POINT OF MAPPINGS SATISFYING
RATIONAL INEQUALITY IN COMPLEX
VALUED METRIC SPACE

Sandeep Bhatt$^1$S/O Shri S. P. Bhatt, Glass House Road, Srinagar (Garhwal), Uttarakhand, 246174, INDIA, Shruti Chaukiyal$^2$, R.C. Dimri$^3$
$^{1,2,3}$Department of Mathematics
H.N.B. Garhwal University
Srinagar (Garhwal)
Uttarakhand, 246174, INDIA


Abstract. Azam, Fisher and Khan [A. Azam, B. Fisher, M. Khan, Common fixed point theorems in complex valued metric spaces, Numerical Functional Analysis and optimization, 32, No. 3 (2011), 243-253] introduced the notion of complex valued metric spaces and obtained common fixed point result for mappings in the context of complex valued metric spaces. In this paper, existence of common fixed point is established for two mappings on complex valued metric space. Our results unify, generalize and complement the comparable results from the current literature.

Received: July 3, 2011

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: common fixed point, complex valued metric spaces

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 73
Issue: 2